How long does it take for Celebrex to work on arthritis in the knees?

Answers (2)

Anonymous

8 Nov 2010

Hello,

If taken regularly it may take up to two weeks to start feeling the effects and benefits of the medication.-

Take care.-

Votes: +0

7 Jan 2011

I have been on Celebrex for about 2 years and it is a miracle drug for me! I remember is starting to work after about 3-4 days, but it all depends on the individual. Now that the Celebrex is built up in my system, if I miss one day I can tell a definite difference! Once it starts working, don't miss! Celebrex is like oiling a squeeky hinge; try to be patient and when it kicks in, enjoy the relief it brings you.

Good Luck!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

On both oxycontin and celebrex, how long must I wait after taking celebrex to not interfere with ox?

My mother has a severe autoimmune disease that has symptoms of rheumatoid, lupus, and severe ankylizing spondilosis. She doesn't have any ...

1 answer 19 Nov 2009

Psoriatic Arthritis - Has anyone had any side effects from the meds for Arthritis? I am on humira,?

... prednisone, methotrexate, and celebrex. My stomach has been bothering me and I have been having these pins and needles feelings for a bit now. I ...

9 answers 9 Apr 2010

How long is it safe to be on celebrex?

have been on it for 3 yrs. and told dr. i was concerned about side effects i had heard about. he told me to keep on taking, its okay... now he thinks ...

1 answer 26 Mar 2011

Celebrex & Hematuria (Trace of Blood in Urine)?

Has anyone taking 2 200mgs Celebrex daily had a urinalysis result of hematuria when before taking the Celebrex they did not? Did the hematuria ...

2 answers 28 Sep 2011

I am 19 years old and I have been trying to figure out what is wrong with my knees?

Ever since I was little I have had knee problems. The get really sore sometimes and it mostly happens at work or if I am walking around and on my ...

1 answer 30 Mar 2012